# SDR SWIA202053552

- Difficulty date: September 15, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,282 hours, 34,200 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT IN AVIONICS BAY ATTACHED TO FRAME FS 333.00 HAS CORROSION.  C-CHECK RO 10/20/2020.  REMOVED CORROSION ON FLOOR SUPPORT FS 333.0, AS PER CRJ200 SRM 51-21-06.  FLOOR SUPPORT ANGLE FOUND TO BE OUT OF LIMITS DUE TO CORROSION BEING ON MULTIPLE ELEMENTS.  ORIGINAL MATERIAL .050" REMAINING .046" REMOVED .004" AT DEEPEST.  TOOL 6260 DUE DATE 30SEPT20, AS PER CRJ200.  REPLACED PART (BRACKET) WITH NEW AND WITH 22 EA NEW SOLID RIVETS, REF CRJ 200, SRM & DWG.
